# SDR DALA2024083008587

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 3849
- Condition: No Test
- Location: Zone 800
- Part time: 58,493 hours, 30,670 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3143 DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 842 EMERGENCY DOOR DAMPER. CORRECTIVE ACTION: REPLACED PER A319 AMM 52-13-14-000-001-B. (0527091)
